# SDR SIMA202009076004

- Difficulty date: September 6, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,438 hours, 42,273 cycles
- System (JASC): 3443 · Doppler System
- Part: Connector
- Condition: Loose
- Location: Ra Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APROX 15,000 MSL - RECEIVED ARUAL TO LOW TERRAIN WARNING BRIEFLY APPROXIMATELY 4,000 MSL.  RECEIVED AURAL TOO LOW TERRAIN AND LANDING GEAR WARNING BRIEFLY.  TRANSFERRED TO NRWC 619-ABI-03950 J. WILLIAMS 507866.  C/A FOUND LT AND RT RA ANTENNA CONNECTIONS VERY LOOSE AND TIGHTENED CONNECTORS.  FOUND EXCESS PAINT ON AFT WING TO FUSELAGE FAIRING BONDING STRAPS SCREW HOLES AND REMOVED EXCESS PAINT.  PERFORMED RA OPC.  OPC GOOD. SEE NRWC 619-ABI-03950 FOR WORK PERFORMED.
